Bayer Aspirin Pain Reliever 325Mg - 200 Tablets

Bayer Aspirin Pain Reliever 325Mg Tablets temporary relief of headache, pain and fever of colds, muscle aches.
View more Bayer Aspirin Tablets Items
0.00 stars, based on 0 review(s) | Write a review
Retail: $14.17
Our Price:$11.19
You Save: $2.98 (21.0%)
    Reward Points on this item:11
    Availability: In Stock

    Usually Ships in 1-2 Business Days

    Qty to Add :
    • UPC : 312843101203
    MANUFACTURER: BAYER CONSUMER PRODUCTS.

    INDICATIONS:
    Fast acting Bayer Aspirin is recommended for temporary relief of: headache, pain and fever of colds, muscle aches and pains, menstrual pain, toothache pain, minor aches and pains of arthritis.

    INGREDIENTS:
    Active Ingredients:
    per tablet: Aspirin (325mg).
    Inactive Ingredients:
    Hydroxypropyl Methylcellulose, Starch, Triacetin.

    DIRECTIONS:
    Adults and Children 12 years and over: Take 1 or 2 tablets with water every 4 hours, as needed, up to a maximum of 12 tablets per 24 hours or as directed by a doctor.

    WARNINGS:
    Do not give to children under 12 unless directed by a doctor. Store at room temperature.

    Warning:

    California’s Proposition 65 Warning: This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.

    Shipping Weight : 0.30 lb